I've been feeling increasingly anxious for months now and I'm not sure why. I take 30 mg of Adderall (adderrall) XR daily, which was prescribed to me when I was 12 and I started on 10 mg, then gradually increased. I am now 17. It seems I cannot function or accomplish anything without it but I believe it may be causing anxiety/paranoia. The effects do not feel the same however I'm uncertain whether this is because the dosage is too high (my weight is lower than it was initially) or I've built up a tolerance to it. In addition, I've been a daily marijuana user for nearly two years and just quit one week ago but I've been binge drinking instead. It seems to calm my nerves. I gave up smoking because I thought it would help decrease anxiety but it does not seem to be helping. Maybe I have not given it long enough? When I do not have a particular task to complete, I have no motivation to do anything and find myself chain smoking. I am not sure if that is a contributing factor to my anxiousness or if I would feel more anxious not smoking cigarettes. Any input?
Slow down for a moment here! I'm not your parent, and I don't find it my place to "lecture"...you've got so many factors going on right now that it isn't clear what's causing what...you've had the influence of the marijuana, nicotene and alcohol messing with your system (as well as probably some withdrawl (withdrawal) effects from stopping the smoking, which in itself can cause anxiety)...I'm not a medical professional, but I would feel pretty comfortable in saying that the other substances that you've been using are having much more of an effect than the dose of your Adderall (adderrall) even with the change in weight. Kudos for stopping the marijuana....please do what you have to do to stop the drinking as well...not only becuase you are underage, but becuase it's not a good idea to mix alcohol with meds. I would also HIGHLY encourage you to talk to your doctor...many ADD/ADHD people "self-medicate" with marijuana or alcohol....you've got so much potential....the sooner you get this straightened out, the sooner you'll feel better. Let me know if you have any questions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.